Wednesday, February 24, 2010
Bad Headache No. 1 2010
I was still working at the client's site so the next morning I struggled to get ready and pack and head out. The decadron took my voice away - steroids do that to me. I go from a tinny Minnie Mouse voice to a baritone Miley Cyrus voice. Not sure why, just another example of why steroids are not a very good thing to have to take!! I stayed at the clients until yesterady evening, and have worked a little from home today and will go back to work tomorrow.
It may be the steroids, or maybe just the shock of the intense pain, but I am very shakey today. My legs are wobbly, and I am having a lot of trouble concentrating. The Belly is acting up, but I know from past experience steroids mess with my pancreas so I'm guessing that is why.
I am supposed to go to the client's again next week. Sigh. Not sure if I am physically up to it. You know, I found this job seven years ago and it has been a dream job for me. Love the work, love the people, love the clients. I'm not ready to let it go, but I'm not sure if I can figure out a way to accomplish what I need to do. The new trainer that was hired has already left the company. I can honestly say I didn't scare her off, as I have been at the client's all this week, but I am very discouraged because I wanted to have someone I could hand responsibilities off to so if I needed to fade off the job I wouldn't feel I left my bosses in the lurch. (Wow, was that a run on sentence or what?? I'm blaming the steroids!)
The Headache is being contrary this evening probably because I have not rested it this week either. I am going to take a pain pill for The Belly (I haven't been taking any because they seem to aggravate The Headache) and go to sleep. Hoping you, my friends, have a pain free night!